MAUDE Adverse Event Report: SOPHYSA SIPHONX; SIPHONX GRAVITATIONAL ANTI-SIPHON DE

SOPHYSA SIPHONX; SIPHONX GRAVITATIONAL ANTI-SIPHON DE
Model Number SX-200
Medical Device Problem Code Partial Blockage (1065)
Health Effect - Clinical Code Hydrocephalus (3272)
Date of Event 07/01/2016
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Sophysa has received the returned piece and the product in question has been examined according to our quality control procedure: visual check: the valve returned is clean without deposit inside.There are some marks on the outlet connector but no visual defect are visible in the intern mechanism.Functional control: flushing air or alcohol through the device remains possible and the ruby ball is not stuck on its seat.Pressure control: the pressures measured conform to the specification at all angle positions.In conclusion, the product meets all its specifications.We could not find any mechanical failure with the returned device.Antisiphon is working regarding the angle with vertical axis.Dysfunction feeling might be related to the additional resistance provided by the gravitational antisiphon device.
 
Event or Problem Description
A patient (sex and age are unknown) was implanted with a polaris valve and an anti-siphon device siphonx on (b)(6) 2016.The patient developed hc symptoms (headache, vomiting) and enlarged ventricles.On (b)(6) 2016 a shunt revision identified the malfunction as due to the siphonx.

Brand Name
SIPHONX
Common Device Name
SIPHONX GRAVITATIONAL ANTI-SIPHON DE
Manufacturer (Section D)
SOPHYSA
5, rue guy moquet
orsay, 91400
FR  91400
MDR Report Key5905984
Report Number3001587388-2016-16308
Device Sequence Number18949432
Product Code JXG
UDI-Device Identifier03760124131697
UDI-Public3760124131697
Combination Product (Y/N)N
Initial Reporter CountryFI
PMA/510(K) Number
K091328
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2016
Reporter Type Manufacturer
Report Source foreign
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/26/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Physician
Device Expiration Date09/01/2020
Device Model NumberSX-200
Device Catalogue NumberSX-200
Device Lot Number206719/C0573
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/03/2016
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/26/2016
Initial Report FDA Received Date08/26/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;